# SDR 9521656613

- Difficulty date: December 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N613US
- Make and model: Boeing 747251B
- Aircraft serial: 20358
- Engine: Pwa JT9D7F
- System (JASC): 7300 · Engine Fuel and Control
- Part: Engine
- Condition: Malfunctioned
- Location: Nr 3
- Stage of operation: CR
- Nature of condition: R
- Precautionary procedure: K

## Discrepancy

DURING CRUISE, THE NR 3 ENGINE ROLLED BACK TWICE WITH EGT, N1 AND FUEL FLOW GOING TO BOTTOM OF SCALE.  WHEN THE THRUST LEVER WAS ADVANCED, ALL READINGS RETURNED TO NORMAL AND THE REMAINDER OF THE FLIGHT WAS UNEVENTFUL.  FUEL PRESSURES WERE CHECKED, THE FUEL PUMP AND FUEL CONTROL WERE REPLACED.  A GROUND RUN-UP CONFIRMED PROPER ENGINE OPERATION.
